RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 5, Pages 630–637 (Mi de9912)  

Ordinary Differential Equations

Immunity zones of controlled dynamical systems

N. N. Butenina

Lobachevski State University of Nizhni Novgorod

Full text: PDF file (1784 kB)

English version:
Differential Equations, 1999, 35:5, 634–641

Bibliographic databases:
UDC: 517.977.1+517.91/93
Received: 25.02.1999

Citation: N. N. Butenina, “Immunity zones of controlled dynamical systems”, Differ. Uravn., 35:5 (1999), 630–637; Differ. Equ., 35:5 (1999), 634–641

Citation in format AMSBIB
\Bibitem{But99}
\by N.~N.~Butenina
\paper Immunity zones of controlled dynamical systems
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 5
\pages 630--637
\mathnet{http://mi.mathnet.ru/de9912}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1735661}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 5
\pages 634--641


Linking options:
  • http://mi.mathnet.ru/eng/de9912
  • http://mi.mathnet.ru/eng/de/v35/i5/p630

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:41
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019